Lancaster EPrints

The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space.

Laustsen, Niels Jakob and Schlumprecht, Thomas and Zsak, Andras (2006) The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space. Journal of Operator Theory, 56 (2). pp. 391-402.

[img]
Preview
PDF (ideals_in_ell_1_sum_of_ell_2n.pdf)
Download (270Kb) | Preview

    Abstract

    We determine the closed operator ideals of the Banach space \begin{equation*} (\ell_2^1\oplus\ell_2^2\oplus\cdots\oplus \ell_2^n\oplus\cdots)_{\ell_1}. \end{equation*}.

    Item Type: Article
    Journal or Publication Title: Journal of Operator Theory
    Uncontrolled Keywords: Ideal lattice ; operator ; Banach space ; Banach algebra
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 21078
    Deposited By: Dr Niels Jakob Laustsen
    Deposited On: 11 Dec 2008 10:22
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 13:12
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/21078

    Actions (login required)

    View Item